# SDR USAA2011041291480

- Difficulty date: March 28, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865110
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - DURING VISUAL INSPECTION RIGHT OFFWING ESCAPE SLIDE WAS FOUND NOT FLUSHNESS ON DOOR WITH ENCLOSURE, BALL LOCK MECHANISM & BALL LOCK PINS.  REPLACED RIGHT OFFWING ESCAPE SLIDE IAW JOB CARD 26C19053012.
